# SDR AALA202312032902

- Difficulty date: November 26, 2023
- Submitted: December 3, 2023
- Operation: Air carrier
- Aircraft: N120EE
- Make and model: Airbus A320*
- Aircraft serial: 6227
- Aircraft time: 28,969 hours, 9,262 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: OPERATIONAL TEST OF EMERGENCY LIGHTING SYSTEM FAILED BITE TEST. **SUPPLEMENTAL REPORT (CLOSED).**SDR AALA202311302902 MAINTENANCE REPLACED EMERGENCY POWER SUPPLY IAW AMM 33-51-38.
